# SDR FDEA201605201699

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA362615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT STATION 791, BETWEEN BL 0 - LBL 30, A LATERAL BEAM FLOOR SUPPORT ANGLE HAS CORROSION 2016 05 20.  R & R FLOOR SUPPORT ANGLE AT STA 791, BL-0 TO LBL 30 IN REF TO SRM 51-35-01, VOL 2.
